Gardasil Lawsuit Petition
This statement is buttressed by an Expert Report written by Sin Hang Lee, MD. It states, in part:
“Gardasil® did cause or contributed to a myocardial infarction in the decedent, and that the second dose of Gardasil®finally caused a fatal hypotension in this case on the day of vaccination. There was no other plausible cause for the death of Joel Gomez. . .”
Joel Gomez was injected in his left arm on June 19, 2013 with his first dose of Gardasil®. No adverse reactions were reported following this first dose by the family or physician. On August 19, 2013, he was injected with a second dose of Gardasil®. Then he went home, fell asleep, and died. He was found unresponsive in bed at 7:00 a.m. the following day, August 20, 2013. After paramedics arrived, his body was taken to the hospital, pronounced dead at 9:07 a.m.
An August 23, 2013 autopsy by a medical examiner (ME) of Los Angeles, California revealed significant abnormal findings that included:
“…a long narrow band of dark reddish discoloration which is somewhat darker than the rest of the myocardium, extends over a length of 6 cm and has a width of 0.4 cm extending from the anterior base of the heart almost to the apex. ..this lesion is limited to the anterior free wall. Both lungs are extremely heavy. The lung parenchyma is dark-purple-red and completely soaked with edema fluid and blood. Microscopically, a localized lesion was found in the left ventricle of the heart.”
The Medical Examiner’s opinion:
Dr. Lee reviewed the microscopic slides and concluded that the lesion of the heart was a healing myocardial infarct of a few weeks old after the first Gardasil® vaccination. In Dr. Lee’s opinion,
The HPV L1 gene DNA fragments bound to the aluminum adjuvant in Gardasil® can cause sudden and unexpected surge of tumor necrosis factor-α and other cytokines. Some of these cytokines released from macrophages are potent myocardial depressants, capable of causing hypotension with low cardiac perfusions in certain genetically or physically predisposed individuals.
Healthy One Day, Dead the Next
The myocardial infarction in the healthy boy occurred between two injections of Gardasil, according to the medical examiner’s report. According to Dr. Lee, a healing infarct at the age of 14 is practically unheard of. Dr. Lee pointed out that the heart in this case presents a textbook description of myocardial infarction commonly observed in much older patients with a history of heart attack(s). The only factor in the boy’s life which had changed was his Gardasil vaccinations.
According to the petition filed:
“Petitioners contend that Joel suffered from Myocarditis which was caused in fact by the Gardasil vaccine. Petitioners contend that the logical sequence of cause and effect show that the vaccination was the reason for the death. Further supportive of the causal relationship is established by looking to the proximate temporal relationship between the vaccination and the death. The fact that Joel was a healthy 14 year old boy with no health problems is strong circumstantial evidence that the death was caused in fact by the Gardasil vaccine.”
More Disturbing Questions
How many Gardasil-vaccinated girls (or boys) have developed permanent myocardial damage, whether one calls it myocarditis or infarct? Both represent silent heart pathology. Is there no harm if the patient does not die from the injection(s)?
• Healthy Boy dies after Gardasil Injection